The cluster sets of functions that are harmonic inside a sphere
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1038-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a6,
author = {A. A. Shaginyan},
title = {The cluster sets of functions that are harmonic inside a sphere},
journal = {Doklady Akademii Nauk},
pages = {1038--1039},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a6/}
}
A. A. Shaginyan. The cluster sets of functions that are harmonic inside a sphere. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1038-1039. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a6/